MathSciNet Relay Station
MathSciNet bibliographic data
MR385016 (52 #5886) 22E55 (10D20)
Shalika, J. A. On the multiplicity of the spectrum of the space of cusp forms of ${\rm GL}\sb{n}$. Bull. Amer. Math. Soc. 79 (1973), 454–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement